# SDR 05FDEA04271

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR FOUND EXTERNAL DOUBLER FROM STA 885 TO STA 959 DIM 11 X 12 INCHES.  REMOVED AND REPLACED REPAIR IAW SRM 52-10-00 FIG 6 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F161770-3, DOUBLER IAW SRM 52-10-00 FIG 6 VOL 1.
